MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CXR MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CXR MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404263
Medical Device Problem Codes Material Puncture/Hole (1504); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an inflatable penile prosthesis (ipp) revision surgery due to a rupture in the left cylinder.The components were removed and replaced no patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).Correction to field c2/d10: concomitant product/therapy.Correction to field g2: report source.Upon receipt at our quality assurance laboratory, the cylinders and pump of this inflatable penile prosthesis (ipp) underwent a thorough analysis.Both cylinders were microscopically inspected and tested for leaks.Microscope examination revealed that the first cylinder had a hole in the outer tube from bulge rupture in the proximal end of the cylinder.The first cylinder had wear at fold in the proximal end, middle, and distal end of the cylinder.The first cylinder had a leak from a bulge in the proximal end of the cylinder when inflated with syringe.The second cylinder had wear at fold in the proximal end, middle, and distal end of the cylinder.The second cylinder had wear on the outer tube from a buckling fold in the proximal end.No leaks were found in the second cylinder.The pump was microscopically inspected, leak and functionally tested.The pump passed the visual inspection.No damage or abnormalities were found.No leaks were found.The pump passed the functional testing.Based on the information available and analysis results, the reason for the hole/perforation was most likely determined to be a leak/rupture from bulge in the first cylinder; therefore, a conclusion code of cause traced to component failure was assigned to this investigation.

Brand Name
AMS 700 CXR MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22328543
Report Number2124215-2025-41804
Device Sequence Number8289052
Product Code JCW
UDI-Device Identifier00878953003719
UDI-Public(01)00878953003719(17)180610(10)137476004
Combination Product (Y/N)Y
Initial Reporter CountryIT
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/10/2018
Device Model Number72404263
Device Catalogue Number72404263
Device Lot Number0137476004
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: UPN: 72404155 / LOT: 138389018.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown